Open Access
Translator Disclaimer
June 2014 Nonexistence and existence results for a 2nth-order discrete Dirichlet boundary value problem
Haiping Shi, Xia Liu, Yuanbiao Zhang
Kodai Math. J. 37(2): 492-505 (June 2014). DOI: 10.2996/kmj/1404393901

Abstract

This paper is concerned with a 2nth-order nonlinear difference equation. By making use of the critical point method, we establish various sets of sufficient conditions for the nonexistence and existence of solutions for Dirichlet boundary value problem and give some new results. The existing results are generalized and significantly complemented.

Citation

Download Citation

Haiping Shi. Xia Liu. Yuanbiao Zhang. "Nonexistence and existence results for a 2nth-order discrete Dirichlet boundary value problem." Kodai Math. J. 37 (2) 492 - 505, June 2014. https://doi.org/10.2996/kmj/1404393901

Information

Published: June 2014
First available in Project Euclid: 3 July 2014

zbMATH: 1301.28005
MathSciNet: MR3229090
Digital Object Identifier: 10.2996/kmj/1404393901

Rights: Copyright © 2014 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.37 • No. 2 • June 2014
Back to Top